# SDR CA051125010

- Difficulty date: November 24, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,531 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 704A33633211
- Condition: Delaminated
- Location: M/R Blades
- Part time: 53 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A 500 HOUR (T)INSPECTION IT WAS NOTED THAT THE RUBBER WAS DELAMINATING ON TWO OUT OF THE THREE SPHERICAL THRUST BEARINGS.  CRACKING APPEARS TO BE BETWEEN THE RUBBER AND THE METAL PIECE INBOARD SIDE OF SPHERICAL STOP.  THE RUBBER APPEARED WET ALL THE TIME SO AS PER MM INSPECTION CRITERIA IT WAS FOUND THAT THE DELAMINATION WAS BEYOND LIMITS.  WITH ONLY 52.7 HOURS ON THE UNITS IT WAS DISCOURAGING.
